A certain everywhere divergent Hermite–Fejér interpolation process
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1970), pp. 3-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_1_a0,
author = {D. L. Berman},
title = {A~certain everywhere divergent {Hermite{\textendash}Fej\'er} interpolation process},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--8},
year = {1970},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_1_a0/}
}
D. L. Berman. A certain everywhere divergent Hermite–Fejér interpolation process. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1970), pp. 3-8. http://geodesic.mathdoc.fr/item/IVM_1970_1_a0/